# SDR GTIA2019102844728

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 30,082 hours, 13,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA REPORTED FUMES OF DIRTY SOCK SMELL IN BACK OF AIRPLANE DURING DESCENT THROUGH 4000 FT PACK 2 TURNED OFF FOR LANDING AND FUME ODOR DISSSAPEARED. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-APPLIED TSM 05-50-00-810-831 FOR POSSIBLE CAUSE TYPE 6. PERFORMED IDLE RUN OF ENG 1 AND ENG 2. INSPECTED APU FOR LEAKS. NO LEAKS DETECTED. INSPECTED ENG 1 AND ENG 2 FOR LEAKS NO LEAKS DETECTED. ALL INDICATIONS NORMAL. NO SMELL NOTED INSIDE CABIN. USED AREOTRACER S/N NK13286T. TYPE 2- 0 OILS DETECTED. TYPE 3- 0 OILS DETECTED. TYPE 4- NO EVIDENCE OF BIRDSTRIKE. CONT ON L/P 2559093-1.
